Can I Use Hair Growth Medicine?
At night, my hair fell out a lot, so it looks (sorry) bald. I have experienced that, since I was hit by an accident when I fell on the head and hit the asphalt back, and he said that he got a trauma of capitis, no bleeding or surgery. but there are small lumps and the surrounding areas instead become (sorry) bald. what can grow my hair again as before u0026amp; what medicine can grow my hair. thank you.
Good morning, thanks for asking at HealthReplies.com. Baldness or alopecia is a condition of hair loss that occurs on the head or other body parts such as eyebrows and eyelashes. In more detail, there are 4 phases of hair growth, and disturbances in each phase can cause each type of baldness.
So there are many causes of baldness, including the use of birth control pills, excess vitamin A, lack of iron, the use of hair dryers and hair clamps, the use of hair cosmetics such as hair gel and hair dye, and combing too often.
In your case, with a history of accidents that you experience, baldness that occurs is most likely due to the formation of scar tissue or also called scarring alopecia. In this condition, the pouch where hair grows, or when compared to a plant, the pot where the plant grows itself is damaged, so it is impossible for the plant to grow if there is no growth media.
Of course this is still a conjecture, because as we mentioned before, there are various causes of baldness. Therefore, we suggest that you should check yourself directly at the dermatologist or at the beauty clinic to see if it is true that scar tissue has formed that inhibits hair growth in the area, or actually can still be treated with medication. By being seen firsthand, misunderstandings can be avoided and you can get proper treatment.
Meanwhile, there is no need to worry too much and avoid using hair growth agents whose credibility is not clear, because it could actually just knock your hair out. Avoid excessive scratching of the head, use a comb with teeth that are not too tight, avoid tying hair too hard, and consult a doctor immediately. So, hopefully answering your question.